# SDR MALA976456

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ice Shield
- Condition: Dented
- Location: Bs 352-367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DENT UNDER ICE SHIELD FOUND TO BE OUT OF SRM LIMITS, LEFT SIDE AND ICE GUARD FROM FS 352 TO 367 BETWEEN SL1515 AND SL1517.  MAINTENANCE REPAIRED WITH DOUBLER, IAW 72SDS1062.
